# SDR 2008UALA05853

- Difficulty date: September 20, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 35,201 hours, 13,499 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLOORBEAM 70 CORRODED IN AREA OF FRAME 66 AFT OF LAV LOCATED FORWARD DOOR 2 LEFT.  REMOVED CORROSION.  VERIFIED CORROSION WAS REMOVED AND IS WITHIN LIMITS.  TREATED PRIMED AND PAINTED.  OK FOR SERVICE.
